Amazon.com Widgets

Jiu-Jitsu and Aspirin Don’t Mix

I’m covered in bruises from Jiu-Jitsu.  They go from my ankles to my shoulders.  I have bruises on my bruises.  At first I thought it was just my poor BJJ technique.  But over time I notices bruises on my wrists.  How could that be poor technique?  I found out aspirin was the culprit.  I am talking aspirin for my niacin therapy.  It helps stop the flushing.  I was taking 325mg (one regular pill) each night.  Aspirin helps stop clotting.  That is why I was getting such huge and nasty bruises.  I’ve stopped taking it this week.  Tonight is the first night without it.  It should be interesting if I bruise.  A friend has told me it might be a blood disorder and I should get tested if I keep bruising after dropping the aspirin.  He had a similar case in his school or dojo.

One Response to “Jiu-Jitsu and Aspirin Don’t Mix”

  1. […] some ibuprofen.  It didn’t do anything of significance.  I avoid aspirin knowing it only makes bruises worse.  What does the rest of the BJJ community use to help speed healing of muscle injuries?  […]